@article{(Open Science Index):https://publications.waset.org/pdf/2958,
	  title     = {The Slant Helices According to Bishop Frame},
	  author    = {Bahaddin Bukcu and  Murat Kemal Karacan},
	  country	= {},
	  institution	= {},
	  abstract     = {In this study, we have defined slant helix according to
Bishop frame in Euclidean 3-Space. Furthermore, we have given
some necassary and sufficient conditons for the slant helix.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {3},
	  number    = {11},
	  year      = {2009},
	  pages     = {1010 - 1013},
	  ee        = {https://publications.waset.org/pdf/2958},
	  url   	= {https://publications.waset.org/vol/35},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 35, 2009},
	}